# SDR 2012FA0000658

- Difficulty date: September 27, 2012
- Submitted: September 27, 2012
- Operation: General aviation
- Aircraft: N7348R
- Make and model: Beech T42A
- Aircraft serial: TC1709
- Engine: Cont IO470*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Condition: Damaged
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE FAILURE APPEARS TO HAVE BEEN CAUSED BY 1 ROD BOLT WITH INDICATIONS OF BEACH MARKS.
